Share this:
kathrose
@kathrose

Posts: 1
Joined: Sep 26, 2018

Going off Effexor- is this withdrawal?

Posted by @kathrose, Wed, Sep 26 8:33am

I’ve tapered down from 300mg of Effexor XR to 75mg. I was at 300 for three years and went from that to 150 and now to 75. Been on 75 for about two weeks, and I’m not sure if how I’ve been feeling is a result of reducing my dosage. I get breathy and my brain feels… funny. Like mush almost. I’m having headaches and I’m overwhelmed. Even my skin feels weird. I don’t know if this is from the Effexor or something else but any input would be appreciated. I’m also on 20mg of Lexapro.

REPLY

Hello Kath. Firstly, well done to you girl ! I have experienced the same symptoms as yourself; the skin thing is weird isn't it; I take paracetamol for the headaches & just cope with the other symptoms . I see my GP every few weeks for a chat about how I am going. Hang in there Shosh x

Please login or register to post a reply.